Berezin-Li-Yau inequalities on domains on the sphere

File Description SizeFormat 
IlynLaptev.pdfFile embargoed until 16 January 2020474.97 kBAdobe PDF    Request a copy
Title: Berezin-Li-Yau inequalities on domains on the sphere
Authors: Ilyin, A
Laptev, A
Item Type: Journal Article
Abstract: We prove Berezin–Li–Yau inequalities for the Dirichlet and Neumann eigenvalues on domains on the sphere . A sharp explicit bound for the sums of the Neumann eigenvalues is obtained for all dimensions d. In the case of we also obtain sharp lower bounds with correction terms for the vector Laplacian and the Stokes operator.
Issue Date: 15-May-2019
Date of Acceptance: 1-Jan-2019
URI: http://hdl.handle.net/10044/1/69293
DOI: https://doi.org/10.1016/j.jmaa.2019.01.020
ISSN: 0022-247X
Publisher: Elsevier
Start Page: 1253
End Page: 1269
Journal / Book Title: Journal of Mathematical Analysis and Applications
Volume: 473
Issue: 2
Copyright Statement: © 2019 Elsevier Ltd. All rights reserved. This manuscript is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International Licence http://creativecommons.org/licenses/by-nc-nd/4.0/.
Keywords: Science & Technology
Physical Sciences
Mathematics, Applied
Mathematics
Berezin-Li-Yau inequalities
Riesz means
Estimation of eigenvalues
Spherical harmonics
EIGENVALUES
BOUNDS
SUMS
0101 Pure Mathematics
0102 Applied Mathematics
0906 Electrical and Electronic Engineering
General Mathematics
Publication Status: Published
Embargo Date: 2020-01-16
Online Publication Date: 2019-01-16
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons